A couple muscle spasms, other things, am looking for some suggestions...
Am not entirely sure if I'm posting in the right place.
Have had a number of weird symptoms recently and am trying to figure it what might be going on.
I am very light-headed on and off and have a weird sort-of "full" feeling in my stomache on and off, especially these past two days.
I was having odd muscle spasms in my abdomen area a couple days ago, and today have been having them in my left tricept area.
I have felt randomly weak a good bit, on and off. I'll also have "tingly" hands, as if it is something to do with blood pressure.
Last night my feet feet, legs, and upper arms all felt hot on and off, and I also felt "tightness" on and off in these same areas. I also had an abnormal pain in my heel.
I've felt a bit "shaky" as well, in ym hands and stuff, and I'll also get random momentary pains here and there in the chest, arms, and legs.
I've actually gone to the hospital a couple times recently, being somewhat hard of breathing, light-headed, weak, and with "tingly hands", thinking it was a blood pressure thing. Turned out to be "nothing", or nothing expected, at least.
I take ibuprufen on and off a good bit, and have for a couple years now. Used to be daily, then I went for a while without. Now it's something like a few times a weak, constantly fluctuating. I also just finished a dose pack of methylprednisolone about a week and a half ago (I was not takinf both at once). I take prilosec daily as well as a multivitamin. Drink caffeine and energy drinks once and a while. Drink alcohol the occasional weekend.
(I'll also feel random "beating" on and off- like a blood type thing, and currently I have some stomache pain. Have had a urge to eat a lot these last couple days- which I have given into- as if it was going to help the weird feeling in my stomache somehow...)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.